# SDR DALA2017050203534

- Difficulty date: December 9, 2016
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 73,268 hours, 20,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT IN THE FUSELAGE SKIN AT BS 1675, BETWEEN STRINGERS 28 AND 29L. FOUND BEYOND SRM LIMITS IAW SRM 53- 00-01, FIG 101, SHEET 4, DETAIL 3,  REF NOTE I ON FIG 101, SHEET 3.
